# SDR IPXA4M82601

- Difficulty date: March 29, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION: 3C, RT WING STRINGER 12 CRACKED NEAR XORS 635.  FABRICATED & INSTALLED REPAIR ON RT WING STRINGER V12 BETWEEN XORS 622-653 IAW SRM 57-00-03, REPAIR 5, FIG 202.
